RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 4, Pages 637–640 (Mi mz8643)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Pluripolarity of the Graphs of Gonchar Quasi-Analytic Functions

S. A. Imomkulova, Z. Sh. Ibragimovb

a Navoi State Pedagogical Institute
b Al-Kharezmi Urgench State University, Khorezm, Uzbekistan

Keywords: pluripolar set, plurisubharmonic function, rational function, quasi-analytic function, logarithmic capacity, Green function

DOI: https://doi.org/10.4213/mzm8643

Full text: PDF file (288 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:4, 598–601

Bibliographic databases:

Received: 10.11.2009
Revised: 11.06.2010

Citation: S. A. Imomkulov, Z. Sh. Ibragimov, “Pluripolarity of the Graphs of Gonchar Quasi-Analytic Functions”, Mat. Zametki, 89:4 (2011), 637–640; Math. Notes, 89:4 (2011), 598–601

Citation in format AMSBIB
\Bibitem{ImoIbr11}
\by S.~A.~Imomkulov, Z.~Sh.~Ibragimov
\paper Pluripolarity of the Graphs of Gonchar Quasi-Analytic Functions
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 4
\pages 637--640
\mathnet{http://mi.mathnet.ru/mz8643}
\crossref{https://doi.org/10.4213/mzm8643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2856755}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 4
\pages 598--601
\crossref{https://doi.org/10.1134/S0001434611030321}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290038700032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955582017}


Linking options:
  • http://mi.mathnet.ru/eng/mz8643
  • https://doi.org/10.4213/mzm8643
  • http://mi.mathnet.ru/eng/mz/v89/i4/p637

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ibragimov Z., “Lagrangian inclusion with an open Whitney umbrella is rationally convex”, Topics in Several Complex Variables, Contemporary Mathematics, 662, eds. Ibragimov Z., Levenberg N., Pinchuk S., Sadullaev A., Amer Mathematical Soc, 2016, 51–69  crossref  mathscinet  zmath  isi
    2. Imomkulov S., Ibragimov Z., “Uniqueness property for Gonchar quasianalytic functions of several variables”, Topics in Several Complex Variables, Contemporary Mathematics, 662, eds. Ibragimov Z., Levenberg N., Pinchuk S., Sadullaev A., Amer Mathematical Soc, 2016, 121–129  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:235
    Full text:76
    References:41
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020